# SDR QXEA0101306

- Difficulty date: August 1, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 9,844 hours, 13,711 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- NR 1 ENGINE LOWER COWL, FORWARD OUTBOARD LATCH BUTTPLATE IS CHAFED. REPAIRED IAW DHC-8 RD8-71-18 AND HORIZON AIR EA 2-71-155.
